MAUDE Adverse Event Report: ENCORE MEDICAL L.P. SOCKET, INSERT 36MM STD. RSP HUMERAL; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ENCORE MEDICAL L.P. SOCKET, INSERT 36MM STD. RSP HUMERAL; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 508-00-036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to patient was feeling pain.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
See d4 expiration date, h4 and h11.Complaint has been evaluated and is similar to: 1644408-2018-00676; 508-00-032, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
SOCKET, INSERT 36MM STD. RSP HUMERAL
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key19465200
Report Number1644408-2024-00839
Device Sequence Number20707495
Product Code PHX
UDI-Device Identifier00888912024655
UDI-Public00888912024655
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2026
Device Catalogue Number508-00-036
Device Lot Number856C2008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-00-000 LOT: 848C2215; 508-32-204 LOT: 769P2276; 508-36-101 LOT: 869C3439
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale